# SDR AALA202510238688

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 32,982 hours, 13,768 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 1296299
- Condition: Failed
- Location: Zone 100
- Part time: 8,306 hours, 3,897 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB OUT BETWEEN 9000 AND 10,000 FEET WE GOT CABIN ALTITUDE WARNING LIGHT, PRESSURE WAS SHOWING 1000 AND THEN SHOT UP TO 8500 WITH CABIN ALTITUDE CLIMB RATE OF 4000. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT JFK. ACCOMPLISHED BITE CHECK OF BOTH CABIN PRESSURE CONTROLLERS, PER AMM 21-31-00 AND FOUND FAULT CODE #024. REMOVED AND REPLACEDBOTH CABIN PRESSURE CONTROLLERS (AALA202510238671) (AALA202510238688), PER AMM 21-31-01. PREFORMED OPERATIONAL CHECK TEST, PER AMM 21-31-00 AND ALL TEST CHECK GOOD. ALSO ACCOMPLISHED FIM #21-31-00-810-806 AND FOUND NO FAILTS. CABIN PRESSURE SYSTEM ALL CHECKS NORMAL.
